SIA OpenIR

Browse/Search Results:  1-8 of 8 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Robust Structure Preserving Nonnegative Matrix Factorization for Dimensionality Reduction 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2016, 卷号: 2016, 页码: 1-14
Authors:  Li BF(李冰锋);  Tang YD(唐延东);  Han Z(韩志)
Adobe PDF(2971Kb)  |  Favorite  |  View/Download:268/58  |  Submit date:2016/08/14
Piecewise H-infinity Static Output Feedback Controller Design for Nonlinear Systems Based on T-S Affine Fuzzy Models 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2015, 卷号: 2015, 页码: 1-9
Authors:  Zhao XG(赵新刚)
Adobe PDF(2085Kb)  |  Favorite  |  View/Download:215/54  |  Submit date:2015/07/05
Nonfragile Robust H infinity Filter Design for a Class of Fuzzy Stochastic Systems with Stochastic Input-to-State Stability 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2015, 卷号: 2015, 页码: 1-10
Authors:  Li Z(李泽);  Gu F(谷丰);  He YQ(何玉庆);  Hao, Wanjun
Adobe PDF(2059Kb)  |  Favorite  |  View/Download:231/49  |  Submit date:2015/03/17
Stochastic Stability for Time-Delay Markovian Jump Systems with Sector-Bounded Nonlinearities and More General Transition Probabilities 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 卷号: 2013, 页码: 1-9
Authors:  Ye D(叶丹);  Fan QY(范泉涌);  Zhao XG(赵新刚);  Yang GH(杨光红)
Adobe PDF(1343Kb)  |  Favorite  |  View/Download:462/70  |  Submit date:2013/10/05
Finite-Frequency Filter Design for Networked Control Systems with Missing Measurements 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 卷号: 2013, 页码: 1-8
Authors:  Ye D(叶丹);  Long, Yue;  Yang GH(杨光红)
Adobe PDF(1568Kb)  |  Favorite  |  View/Download:490/56  |  Submit date:2013/10/05
Design of Optimal PID Controller with epsilon-Routh Stability for Different Processes 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 卷号: 2013, 页码: 1-22
Authors:  Li XH(李先宏);  Yu HB(于海斌);  Yuan MZ(苑明哲)
Adobe PDF(2474Kb)  |  Favorite  |  View/Download:425/96  |  Submit date:2013/10/05
H-infinity Control of Network-Based Systems with Packet Disordering and Packet Loss Compensation 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 卷号: 2013, 页码: 1-9
Authors:  Li JN(李金娜);  Wei LF(魏立峰);  Liu C(刘超);  Yu HB(于海斌)
Adobe PDF(1556Kb)  |  Favorite  |  View/Download:362/50  |  Submit date:2013/10/05
Linear Matrix Inequalities  Mathematical Models  Packet Loss  
H-2 Control for the Continuous-Time Markovian Jump Linear Uncertain Systems with Partly Known Transition Rates and Input Quantization 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 卷号: 2013, 页码: 1-9
Authors:  Zhao XG(赵新刚);  Ye D(叶丹);  Han JD(韩建达)
Adobe PDF(1084Kb)  |  Favorite  |  View/Download:507/111  |  Submit date:2013/12/27
Sliding-mode Control  H-infinity Control  Feedback Stabilization  Design